Skin Discolorations

Discussion in 'The Beauty Cupboard' started by jlita344, May 14, 2004.

View Users: View Users
  1. jlita344

    jlita344 New Member

    Joined:
    May 14, 2004
    Messages:
    7
    Likes Received:
    0
    hi. i was wondering if any1 had any advice on what treatments i should use for these pesky dark, small, round spots left on my legs from bug bites. they are very noticeably darker than the rest of my skin. my legs look terrible b/c they are spread all over my legs. it's gotten soo bad that i have to wear pants EVERYWHERE i go, even though it's summer in FLORIDA!! so, PLEASE, any creams or treatments to get these dark spots to go away?!?!?! :(
     
  2. Alejandro

    Alejandro & R.V.R

    Joined:
    Apr 12, 2003
    Messages:
    14,059
    Likes Received:
    0
    DiorSnow is a high technology, and excellent line targeted for age spots and skin discolorations... we have a thread like this already, here's the link for more info

    DiorSnow
     
  3. Orochian

    Orochian New Member

    Joined:
    Jan 16, 2004
    Messages:
    428
    Likes Received:
    0
    Try a high-strength (0.1%) Retin-A (you'd need a dermatologist's prescription if you want to purchase it from a pharcmacy, but it's widely available online), or a acid peel like Lactic Acid or TCA (also available online). During the course of the treatment, especially when your skin is peeling, make sure your legs are protected from sunlight.
     
  4. Alejandro

    Alejandro & R.V.R

    Joined:
    Apr 12, 2003
    Messages:
    14,059
    Likes Received:
    0
    I use Avita, which is pure vitamin A, which treats acne and other skin conditions medicated by doctors... and I go and lay out in the sun three times a week, and this product actually fades away my tan, without peeling my skin...this is strong though, you should ask your dermatologist first... ;)
     
  5. Orochian

    Orochian New Member

    Joined:
    Jan 16, 2004
    Messages:
    428
    Likes Received:
    0
    Hey Ale, where do you buy your Avita?

    I've checked a few places online and it seems to be a really expensive drug - $80 per tube. :cry: That's significantly more expensive than Retin-A or Tazorac.

    I want to try it out because I'm getting a bit sick of peeling all the time from Retin-A; a peel-less alternative sounds great.
     
  6. jlita344

    jlita344 New Member

    Joined:
    May 14, 2004
    Messages:
    7
    Likes Received:
    0
    thank you guys! i will definitely try those :flower: :blush:
     
  7. smashinfashion

    smashinfashion New Member

    Joined:
    Oct 16, 2003
    Messages:
    596
    Likes Received:
    0
    i had this happen when i was a kid- it seemed like the spots would never fade. i seem to recall using a hydrocortisone cream like cortaid which helped. either way it takes at least a few months for them to heal and fade.
     

Share This Page

monitoring_string = "058526dd2635cb6818386bfd373b82a4"